Can I use Tinactin (athletes foot cream) to treat a male yeast infection?

November 17th, 2011 by Emily

Question: Can I use Tinactin (athletes foot cream) to treat a male yeast infection?
Hey, I keep having this reoccurring yeast infection. It makes me really itchy, especially on the inner thighs near my testies, as well as the scrotum, and the skin a tiny beneath that. Sometimes there is what appears to be a tiny irritated rash or something, but the minute I place some Tinactin on it, it helped right away, and minimized the appearance of a rash. I have never been ready to be symptom free of this yeast infection for a few years now, and it’s a tiny humiliating to go to a physician for. Any suggestions? I am a diabetic too, and I find when I loose control of my sugars, it gets worse! Also, I am STI free.

Best answer:

Answer by akvdr
yes and keep using it wear the tight shorts . It is also good for ringworm keep that in mind if whenever you get married hand have kids and they get it .

Know better? Leave your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “Can I use Tinactin (athletes foot cream) to treat a male yeast infection?”

  1. Connor says:

    It wouldn’t be reoccurring if you had it treated by a doctor.
    You NEVER self medicate infections. NEVER. You can put something on it to make it far worse or to just make it last forever.

    You can not use that cream to treat it.
    Get up, get on the phone and make a doctors appointment. A simple round of anti-biotics will fix it.

    I can’t believe you have had this for a year, have diabetes and still don’t grow a pair, go to the doctor and get it fixed.
    You need to grow up and start taking care of your health.

    -Connor

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,663 bad guys.